Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Broke femur. Diagnosed polyneuropathy. Prescribed b12 injections. Had surgery for spine. No doctors prescribing injections. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 415 Questions
2008 after I broke my femur I was diagnosed in Germany to have polyneuropathy. I was prescribed alternating each day b12 1 ml 1000 ug/ ml injections, next day b6 injection 2 ml 25 mg and the 3rd day vitamin b1 injection 200 mg thiaminchloridhydrochlorid. when we returned to the usa I had 2 big surgeries in austalia 2001 and 24 surgeries in Germany. too many anestisias brought a pace maker about and 9 surgeries of my spine over 10 vertebrae levels plus 6 on both knees caused me to get polineuropathie. now my huge supply ampoules brought along with me to the usa is finished and no doctor is willing to subscribe the 3 injectable vitam b medication. do you know what to do?
Posted Sat, 20 Jul 2013 in Cancer
Answered by Dr. Jawahar Ticku 7 hours later
I am surprised that you had to undergo so many surgeries and anesthesia for your spine problem. The cause is not clear. If you say that, you suffered from poly neuropathy due to these surgeries it means there was a mechanical cause of these neuropathies. You need supplements of these injections only when you have deficiency of these substances in the body. As such, it seems that you do not need the injections any more. That is why your doctors are not willing to give you these injections. If you still have faith in their help you can substitute with oral B1'B6and B 12 tablet which are available on the counter.
Secondly, I would like you to see your physician to establish what the cause of your bony problems is so that can be treated properly.
Dr. J. Ticku
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor